# SDR 95ZZZX6813

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8423P
- Make and model: Piper PA-32-301
- Aircraft serial: 328106086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 7599300
- Condition: Corroded
- Location: Fs 73 Rt
- Part time: 2,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STEEL FITTING ON RIGHT SIDE CORRODED AT STA 73.  WINDOW WAS LEAKING CAUSING WATER TO SATURATE INSTALLATION.  THIS CAUSED A CORROSIVE ENVIRONMENT.  SUBMITTER RECOMMENDATIONS WOULD BE TO INSPECT STEEL FITTINGS, INSULATION, AND WINDOW. REPLACE AND/OR SEAL NECESSARY PARTS.  AFTER DOING NECESSARY MAINTENANCE, TREAT ATTACH STEEL FITTINGS WITH DINOL AV8 CORROSION COMPOUND.  PIPER, P/N 89500-800.  INSPECT EVERY ANNUAL/100-HOUR INSPECTION, AND THEREAFTER.
